Publications

Year       Areas   

Year: 2013
19. 
Bayen T, Gajardo P, Mairet F. Optimal Synthesis for the Minimum Time Control Problems of Fed-Batch Bioprocesses for Growth Functions with Two Maxima. J Optim Theory Appl 2013;158(2):521-553. [Bibtex]
20. 
Baudouin L, Cerpa E, Crépeau E, Mercado A. Lipschitz stability in an inverse problem for the Kuramoto-Sivashinsky equation. Appl. Anal. 2013;92(10):2084-2102. [Digital version] [Bibtex]
21. 
Bakri L, Casteras J.-B. Quantitative uniqueness for Schroedinger operator with regular potentials.. Mathemathical methods in applied science 2013. [Digital version] [Bibtex]
22. 
Bakri L. Carleman estimate for the Schrödinger operator. Applications to quantitative uniqueness.. Communications in Partial Differential equations 2013;38(1):69-91. [Digital version] [Bibtex]
23. 
Cerpa E, Rivas I, Zhang B.-Y. Boundary controllability of the Korteweg-de Vries equation on a bounded domain. SIAM J. Control Optim. 2013;51(4):2976-3010. [Digital version] [Bibtex]
24. 
Cerpa E, Coron J.-M. Rapid stabilization for a Korteweg-de Vries equation from the left Dirichlet boundary condition. IEEE Transactions on Automatic Control 2013;58(7):1688-1695. [Digital version] [Bibtex]
25. 
Alarcón S, Quaas A, García-Melián J. Nonexistence of positive supersolutions to some nonlinear elliptic problems. J. Math. Pures Appl. 2013;99:618-634. [Bibtex]
26. 
Escolano J, Spa C, Mateos T, Garriga A. Removal of afterglow effects in 2-D discrete-time room acoustics simulations. Applied Acoustics 2013;74(6):818-822. [Bibtex]
27. 
Gajardo P, Seeger A. Solving inverse cone-constrained eigenvalue problems. Numerische Mathematik 2013;123(2):309-331. [Digital version] [Bibtex]
28. 
Aguirre P, González-Olivares E, Torres S. Stochastic predator-prey model with Allee effect on prey. Nonlinear Analysis: Real World Applications 2013;14(1):768-779. [Digital version] [Bibtex]
29. 
Briceño L, Combettes P. L. Monotone operator methods for Nash equilibria in non-potential games, in: Computational and Analytical Mathematics, D. Bailey, H. H. Bauschke, P. Borwein, F. Garvan, M. Théra, J. Vanderwerff, and H. Wolkowicz, Eds.,. 2013. [Digital version] [Bibtex]

Year: 2012
1. 
Topp E, Dávila J. Concentrating Solutions of the Liouville Equation with Robin Boundary Condition. J. Differential Equations 2012;252(3):2648-2697. [Digital version] [Bibtex]
2. 
Carreño N. Local controllability of the N-dimensional Boussinesq system with N−1 scalar controls in an arbitrary control domain. Math. Control Relat. Fields 2012;2(4):361-382. [Digital version] [Bibtex]
3. 
Colombo G, Henrion R, Dinh H. N, Mordukhovich B. Optimal control of the sweeping process. DCDIS Series B: Applications & Algorithms 2012;1-2b(19):117-159. [Digital version] [Bibtex]
4. 
Iturriaga L, Lorca S, Saavedra E, Ubilla P. Quasilinear equations involving nonlinear Neumann boundary conditions. Differential Integral Equations 2012;25(7-8):657-664. [Bibtex]
5. 
Quaas A, Felmer P, Sirakov B. Existence and regularity results for fully nonlinear equations with singularities.. Math. Ann. 2012;354(1):377–400. [Bibtex]
6. 
Quaas A, Felmer P. Boundary blow up solutions for fractional elliptic equations.. Asymptot. Anal. 2012;78(3):123–144. [Bibtex]
7. 
Quaas A, Meneses R. Existence and non-existence of global solutions for uniformly parabolic equations. J. Evol. Equ. 2012;12(4):943–955. [Bibtex]
8. 
Quaas A, Tan J, Felmer P. Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian.. Proc. Roy. Soc. Edinburgh Sect. A 2012;142(6). [Bibtex]
9. 
Bakri L. Quantitative uniqueness for Schroedinger operator. Indiana University Mathematics Journal 2012;61(4):1565-1580. [Digital version] [Bibtex]
10. 
Bakri L. Critical sets of eigenfunctions of the Laplacian. Journal of Geometry and Physics 2012;62(10):2024-2037. [Digital version] [Bibtex]
11. 
Cerpa E, Mercado A, Pazoto A. On the boundary control of a parabolic system coupling KS-KdV and Heat equations. Scientia Series A: Mathematical Sciences 2012;22:55-74. [Digital version] [Bibtex]
12. 
Alarcón S, Quaas A, García-Melián J. Existence and uniqueness of solutions to nonlinear elliptic equations without growth conditions at infinity. J. Anal. Math. 2012;118:83-104. [Bibtex]
13. 
Alarcón S, Quaas A, Iturriaga L. Existence and multiplicity results for Pucci's operators involving nonlinearities with zeros. Cal. Var. 2012;45:443-454. [Bibtex]
14. 
Pozo L. P, Meneses R, Spa C, Durán O. A meshless FPM approximation for solving the RLW equation. Mathematical Problems in Engineering 2012;2012:22. [Bibtex]

Results 101 - 125 of 273
«StartPrev12345678910NextEnd»
JA slide show